# SDR 7C7A2016072900252

- Difficulty date: July 29, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 36,604 hours, 39,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330103
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON THE LT SIDE AFT CENTER FUSELAGE SKIN PANEL BETWEEN BS 531.5 - 539.5 AND STRINGERS 19 - 20L. REPAIRED IAW RD8-53-117.
